Alert archive / Missouri / Frost Advisories in 2007
Frost Advisory 3, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Oct 31, 2007, 3:03 PM CDT for 7 counties in Missouri; Bourbon County, Crawford County, Kansas. It took effect at Nov 1, 2007, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2007, 3:03 PM CDT (20:03 UTC)
- In effect from
- Nov 1, 2007, 3:00 AM CDT
- Expired
- Nov 1, 2007, 8:36 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Benton County, MO, Cedar County, MO, Hickory County, MO, Morgan County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1485 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 312003 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 303 PM CDT WED OCT 31 2007 ...FREEZING TO NEAR FREEZING LOW TEMPERATURES POSSIBLE THROUGH FRIDAY MORNING... .A COLD FRONT CURRENTLY MOVING THROUGH THE MISSOURI OZARKS WILL USHER IN ANOTHER ROUND OF COLD TEMPERATURES TONIGHT THROUGH FRIDAY MORNING. CLOUDS ASSOCIATED WITH THE FRONT SHOULD KEEP TEMPERATURES ABOVE FREEZING TONIGHT. WE SHOULD SEE A CLEARING TREND IN THE CLOUDS ACROSS PORTIONS OF WEST CENTRAL MISSOURI AND SOUTHEAST KANSAS TONIGHT. FROST WILL BE POSSIBLE FOR AREAS THAT RECEIVE THESE CLEARING SKIES. BY THURSDAY NIGHT INTO FRIDAY MORNING...THE COLDEST TEMPERATURES OF THE SEASON SO FAR SHOULD BE SETTLED IN OVER MOST OF SOUTHERN MISSOURI AND SOUTHEAST KANSAS. WIDESPREAD FREEZING TEMPERATURES ARE POSSIBLE EAST OF A LINE FROM OSCEOLA TO SHELL KNOB FRIDAY MORNING. MOZ055-056-068-010815- /O.NEW.KSGF.FR.Y.0003.071101T0800Z-071101T1400Z/ /O.NEW.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/ BENTON-MORGAN-HICKORY- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... HERMITAGE 303 PM CDT WED OCT 31 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO DROP INTO THE MIDDLE TO LOWER 30S ACROSS PORTIONS OF THE MISSOURI OSAGE PLAINS. WITH THESE CONDITIONS FROST WILL LIKELY DEVELOP OVERNIGHT. A PROLONGED PERIOD OF WIDESPREAD FREEZING TEMPERATURES ARE POSSIBLE EAST OF A LINE FROM OSCEOLA TO SHELL KNOB OVERNIGHT THURSDAY INTO FRIDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-MOZ066-067-077-078-010815- /O.NEW.KSGF.FR.Y.0003.071101T0800Z-071101T1400Z/ BOURBON-CRAWFORD-VERNON-ST. CLAIR-BARTON-CEDAR- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...NEVADA... APPLETON CITY...OSCEOLA...LAMAR...EL DORADO SPRINGS...STOCKTON 303 PM CDT WED OCT 31 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO DROP INTO THE MIDDLE TO LOWER 30S ACROSS PORTIONS OF SOUTHEAST KANSAS AND THE MISSOURI OSAGE PLAINS. WITH THESE CONDITIONS FROST WILL LIKELY DEVELOP OVERNIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MOZ057-058-069>071-079>083-090>092-095>098-103>106-010815- /O.NEW.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/ MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE-TEXAS- DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...ELDON...LAKE OZARK...VIENNA... OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE... ROLLA...BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA... EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH... GAINESVILLE...THEODOSIA...THAYER...ALTON 303 PM CDT WED OCT 31 2007 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. A PROLONGED PERIOD OF WIDESPREAD FREEZING TEMPERATURES ARE POSSIBLE EAST OF A LINE FROM OSCEOLA TO SHELL KNOB OVERNIGHT THURSDAY INTO FRIDAY MORNING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CLAYCOMB
2 follow-up statements
000 WWUS73 KSGF 010820 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 320 AM CDT THU NOV 1 2007 MOZ055-056-068-012130- /O.CON.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/ /O.CON.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/ BENTON-MORGAN-HICKORY- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... HERMITAGE 320 AM CDT THU NOV 1 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL INTO THE MID TO UPPER 30S IN SOME PORTIONS OF THE FROST ADVISORY AREA EARLY THIS MORNING. TEMPERATURES WILL LIKELY FALL IN THE LOWER AND MIDDLE 30S BY SUNRISE. COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO SHELL KNOB OVERNIGHT THURSDAY INTO FRIDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-MOZ066-067-077-078-011400- /O.CON.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/ BOURBON-CRAWFORD-VERNON-ST. CLAIR-BARTON-CEDAR- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...NEVADA... APPLETON CITY...OSCEOLA...LAMAR...EL DORADO SPRINGS...STOCKTON 320 AM CDT THU NOV 1 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL INTO THE MID TO UPPER 30S IN SOME PORTIONS OF THE FROST ADVISORY AREA EARLY THIS MORNING. TEMPERATURES WILL LIKELY FALL IN THE LOWER AND MIDDLE 30S BY SUNRISE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MOZ057-058-069>071-079>083-090>092-095>098-103>106-012130- /O.CON.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/ MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE-TEXAS- DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...ELDON...LAKE OZARK...VIENNA... OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE... ROLLA...BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA... EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH... GAINESVILLE...THEODOSIA...THAYER...ALTON 320 AM CDT THU NOV 1 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO SHELL KNOB OVERNIGHT THURSDAY INTO FRIDAY MORNING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CLAYCOMB/DSA
000 WWUS73 KSGF 011336 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 836 AM CDT THU NOV 1 2007 MOZ055-056-068-020145- /O.CAN.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/ /O.UPG.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/ /O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/ BENTON-MORGAN-HICKORY- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... HERMITAGE 836 AM CDT THU NOV 1 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE FROST ADVISORY HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S OVER MUCH OF THE FORECAST AREA. COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE TONIGHT INTO FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MOZ067-078-020145- /O.CAN.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/ /O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/ ST. CLAIR-CEDAR- INCLUDING THE CITIES OF...APPLETON CITY...OSCEOLA... EL DORADO SPRINGS...STOCKTON 836 AM CDT THU NOV 1 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE FROST ADVISORY HAS BEEN CANCELLED. CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S OVER MUCH OF THE FORECAST AREA. COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE TONIGHT INTO FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-MOZ066-077-020145- /O.CAN.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/ /O.NEW.KSGF.FR.Y.0004.071102T0800Z-071102T1400Z/ BOURBON-CRAWFORD-VERNON-BARTON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...NEVADA...LAMAR 836 AM CDT THU NOV 1 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE FROST ADVISORY HAS BEEN CANCELLED. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S IN SOME PORTIONS OF THE FROST ADVISORY AREA FRIDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MOZ057-058-069>071-079>083-090>092-095>098-103>106-020145- /O.UPG.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/ /O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/ MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE-TEXAS- DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...ELDON...LAKE OZARK...VIENNA... OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE... ROLLA...BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA... EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH... GAINESVILLE...THEODOSIA...THAYER...ALTON 836 AM CDT THU NOV 1 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S OVER MUCH OF THE FORECAST AREA. COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE TONIGHT INTO FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MOZ089-094-102-020145- /O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/ DADE-LAWRENCE-BARRY- INCLUDING THE CITIES OF...GREENFIELD...AURORA...MOUNT VERNON... MONETT...CASSVILLE 836 AM CDT THU NOV 1 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S OVER MUCH OF THE FORECAST AREA. COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE TONIGHT INTO FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ101-MOZ088-093-101-020145- /O.NEW.KSGF.FR.Y.0004.071102T0800Z-071102T1400Z/ CHEROKEE-JASPER-NEWTON-MCDONALD- INCLUDING THE CITIES OF...BAXTER SPRINGS...COLUMBUS...JOPLIN... CARTHAGE...NEOSHO...ANDERSON...PINEVILLE 836 AM CDT THU NOV 1 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S IN SOME PORTIONS OF THE FROST ADVISORY AREA FRIDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CLAYCOMB
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Oct 31, 2:30 PM CDT, 33 minutes earlier.
Area forecast discussion, Oct 31, 2:30 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR ADVISORY AND WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT WED OCT 31 2007
.DISCUSSION...
TEMPERATURES ARE THE MAIN CONCERN IN THE NEAR TERM.
SHORT TERM (TONIGHT THROUGH FRIDAY)...
COLD FRONT CURRENTLY MAKING ITS WAY THROUGH THE CENTRAL PORTIONS OF
THE CWA AS FORECAST. CURRENTLY...SITUATED JUST WEST OF STL...TO VIH
TO JLN. WINDS BEHIND FRONT FAIRLY GUSTY AND SHOULD REMAIN GUSTY
THROUGH THE EVENING. BY THURSDAY MORNING AT 12Z...GFS SHOWING
SURFACE HIGH CENTERED OVER SOUTHEAST KANSAS AND WESTERN
MISSOURI...SO WINDS WILL BE DECREASING LATE THIS EVENING AND INTO
THURSDAY. CONCERN FOR TOMORROW MORNING WILL BE FROST OUT THAT WAY AS
SKIES CLEAR AND WINDS DECREASE. WILL GO AHEAD AND ISSUE FROST
ADVISORY FOR THE NORTHWEST CORNER OF THE CWA.
NORTHEASTERLY WINDS CONTINUE THROUGH THE DAY THURSDAY...SO DAYTIME
HIGHS NOT EXPECTED TO GET TOO WARM. UPPER 50S TO LOW 60S SHOULD BE
THE NORM FOR HIGHS. START TO SEE A SOUTHEAST SHIFT IN WINDS THURSDAY
EVENING INTO FRIDAY. BUT WINDS WILL BE LIGHT. SHOULD BE OUR COLDEST
MORNING OF THE WEEK AS LOWS HOVER JUST ABOVE FREEZING ACROSS THE
WESTERN HALF OF THE CWA AND BELOW FREEZING FOR AREAS IN THE EASTERN
CWA. BELIEVE THE AREAS EAST WILL EXPERIENCE COLD ENOUGH TEMPERATURES
TO WARRANT A FREEZE WATCH. WE HAVE ALREADY SEEN SOME LOW
TEMPERATURES OUT THAT WAY WITH BELOW FREEZING TEMPERATURES. BELIEVE
THESE LOWS WILL BE WIDESPREAD ENOUGH TO ISSUE THE WATCH FOR FRIDAY
MORNING.
LONG TERM (SATURDAY THROUGH WEDNESDAY)...
MAIN FOCUS IN THE LONG TERM WILL BE WITH A COLD FRONT SLATED TO MOVE
THROUGH THE CWA DURING THE DAY MONDAY. QUESTION WILL BE WHETHER OR
NOT ENOUGH MOISTURE WILL RETURN TO THE AREA AHEAD OF FRONTAL PASSAGE
FOR PRECIPITATION. BEST DYNAMICS APPEAR TO BE NORTH AND EAST OF THE
CWA WITH SOUTHWEST SECTIONS OF THE CWA HAVING THE LOWEST CHANCE OF
PRECIPITATION. MUCH COLDER AIR MASS BEHIND THE FRONT HOWEVER CWA
WILL ONLY GET A GLANCING BLOW OF THE COLDER AIR AS BULK OF COLD AIR
MASS REMAINS OFF TO THE NORTHEAST. NEVERTHELESS...HAVE UNDERCUT
GUIDANCE FOR TUESDAYS TEMPERATURES AS HIGHS MAY STRUGGLE TO REACH 50
DEGREES IN NORTHWEST SECTIONS OF THE CWA.
LINDENBERG
&&
.AVIATION...
FOR THE 18Z KJLN/KSGF TAFS...VFR CONDITIONS CAN BE EXPECTED AT
BOTH TAF SITES THROUGH THE NEXT 24 HOURS. A DRY COLD FRONT WILL
MOVE THROUGH THE TAF SITES THIS AFTERNOON. SCATTERED TO BROKEN MID
AND HIGH CLOUDS WILL ACCOMPANY THE FRONT. BEHIND THE FRONT
CLEARING SKIES WITH NORTHERLY WINDS CAN BE EXPECTED.
GCC
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY...MOZ066-067-077-078 FROM 2 AM TO 9 AM
THURSDAY
FREEZE WATCH...MOZ057-058-069>071-079>083-090>092-095>
098-103>106
KS...FROST ADVISORY...KSZ073-097 FROM 2 AM TO 9 AM THURSDAY.
&&Hazardous weather outlook, Oct 31, 12:52 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1252 PM CDT WED OCT 31 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1252 PM CDT WED OCT 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. AREAS OF FROST WILL BE POSSIBLE AFTER MIDNIGHT OVER SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI...ESPECIALLY IN WIND PROTECTED VALLEYS AND OTHER LOW LYING LOCATIONS WHERE TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AREAS OF FROST WILL BE POSSIBLE AGAIN THURSDAY NIGHT OVER MUCH OF THE OUTLOOK AREA. A FREEZE MAY BE POSSIBLE...MAINLY OVER CENTRAL AND SOUTH CENTRAL MISSOURI. THE COLDEST TEMPERATURES OF THE SEASON SO FAR MAY OCCUR NEXT WEEK BEHIND A COLD FRONTAL PASSAGE LATE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:03 PM CDT | Freeze Watch | SGF | Benton, Camden, Christian, Dallas, Dent, Douglas and 18 more | 18 hr |
Nearby
Frost Advisories in Missouri, 2007Frost Advisories in Kansas, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.